Thyroid UK

Feeling a bit washed out ...plez read my latest labs :)

Feeling a bit washed out ...plez read my latest labs :)

Be thankful for thoughts on results + symptoms. Bloods at bottom of post.

Lactic acid burning plus muscular pain/stiffness/heaviness but finding it difficult to raise without shakes and sweats. I might of accepted it but it is a deterioration from a few weeks ago up to a big boom and bust episode. Next on my list is adrenal and ferritin test. My other iron levels and everything on recent blood count was very good..but they missed ferritin. Still waiting for vit d result form same draw by my gp surgery last week - laboratory says no further action:

TSH: 0.2 (0.3 - 4.5)

FT3: 8.5 (3.9 - 6.7)

FT4: 12.5 (12.0 - 22.0)

I have just been looking at low t4 high t3 combo and suggestions include adding a little more t4 to splitting dose 2 or 3 times a day.

I felt better when my tsh was 0.06, but, then my t4 was just about mid range, then.

I might be important to add that I am under an endo who does not mind patients taking dessicated thyroid, and my GP surgery have not rejected requests for repeat test...anyway, concerned about that t4.

5 Replies
oldestnewest

Helbel, crikey that pig has got one helluva goitre ;)

You are overmedicated as your FT3 is over range. This is why your TSH is lower and why you feel shaky and sweaty.

thyroid.about.com/od/thyroi...

You could skip a couple of days doses to let some T3 wash out and reduce NDT by half a grain. It shouldn't make any difference to your levels whether you dose once daily or split dose. Some people like to split dose to even out the peaks of T3 after a dose or because they feel the T3 wears off.

Low FT4 is fine on NDT or T3 as you are getting T3 direct and don't need high levels of T4 stored for conversion. I don't think there's any need to add NDT at this stage and certainly not until your FT3 is within range.

1 like
Reply

Thanks very much Clutter, will do just that and see how it goes.

CutesT goiter I ever saw ;0

1 like
Reply

Clutter...I took a v low dose this morning (bottled out of none at all) and sweating nicely - no other hyper sensations. Might this be an indication of t3 starting to shift? Currently experiencing extra warmth higher temps less pain.

I do realise this can only be a guess. x

Reply

Helbell, T3 will drop on a lower dose. Skipping doses just speeds it up. It's fine to take a very low dose for a few days before going back to your normal dose minus half a grain.

1 like
Reply

Thank you...my pig is flying :)

Reply

You may also like...